# SDR DALA2018041402430

- Difficulty date: April 13, 2018
- Submitted: April 14, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COCKPIT RT FLOOR PANEL NR 120D. FLOOR PANEL WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-01 FIG 2 (SHEET3).
